Existence and Relaxation Results for Second Order Multivalued Systems

Calogero Vetro, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review


We consider nonlinear systems driven by a general nonhomogeneous differential operator with various types of boundary conditions and with a reaction in which we have the combined effects of a maximal monotone term A(x) and of a multivalued perturbation F(t, x, y) which can be convex or nonconvex valued. We consider the cases where D(A) ≠ RN and D(A) = RN and prove existence and relaxation theorems. Applications to differential variational inequalities and control systems are discussed.
Original languageEnglish
Pages (from-to)1-36
Number of pages36
JournalActa Applicandae Mathematicae
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'Existence and Relaxation Results for Second Order Multivalued Systems'. Together they form a unique fingerprint.

Cite this